MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,FOLEY,SIL,16FR,10ML,W/SD

Medline Industries, LP MEDLINE; TRAY,FOLEY,SIL,16FR,10ML,W/SD
Catalog Number DYND150716
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "med port pulling out when used" and "the med port spins and then is pulled out.".
 
Additional Manufacturer Narrative
The customer reported multiple foley catheters "are having issues with the med port pulling out when used," and that when a syringe is screwed onto the port, "the med port spins and then is pulled out." medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record for the reported item found no similar issues reported, and a post-market retrospective review of the past 24 months revealed 0 additional complaints of sample port detachment with respect to (b)(6).It was reported that the issue occurred during bladder instillation of bcg through the sample port valve, and bladder instillation with bcg and chemotherapy drugs is off-label use for this product.Due to the reported issue occurring during off-label use of the product and a sample/pictures being unavailable for review, the issue cannot be confirmed as a product defect, and a root cause cannot be identified at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,SIL,16FR,10ML,W/SD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50852501
Report Number1417592-2026-47247
Device Sequence Number9935939
Product Code OHR
UDI-Device Identifier10195327035129
UDI-Public10195327035129
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150716
Device Lot Number24EBU052
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown